# SDR TRAX200701858

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 UPPER AFT ANGLE IS CRACKED O/B OF LBL 9.  REPAIRED UPPER AFT ANGLE F.S. 280.00 O/B OF LBL 9.00  IAW REO 601R-53-11-138  REQUIRES FILLET SEAL / TOPCOAT.  FILLET SEALED.  IAW SRM 51-23-00 AND TOPCOATED.  IAW SRM 51-25-16.
